Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Lose of weight, diagnosed as small intestine is lined with lesions, villi not absorbing nutrients. Suggestion?

My friend has had a small intestine scope and was told her small intestine is lined with lesions or sores, she has lost condsiderabl weight, they tellher it is not celiac desease, she can eat very little that does not make her sick, she was told her body attacked her small intestine. She continues to lose weight, she was told the villi are not absorbing nutrients from the little food she can tolerate.please help,thank you
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

The exact cause of this particular problem should be identified. Were any other investigations done? Did they comment on the probable cause of lesions in the intestine?

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor